# SDR AALA202311159802

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 64,157 hours, 37,278 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Blocked
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED SUSPECTED FUME EVEN DURING DESCENT. MAINTENANCE FOUND EVIDENCE OF OIL AROUND THE APU PLENUM AND INTAKE AREA DUE TO THE FITTING FOR THE GEARBOX VENT LINE BEING BLOCKED. MAINTENANCE REPLACED THE FITTING PER AMM 49-26-55 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
